Alert archive / Wyoming / High Wind Watches in 2017

High Wind Watch 35, NWS Cheyenne, WY

December 27, 20174 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Dec 27, 2017, 1:22 PM MST for 4 counties in Wyoming. It took effect at Dec 28, 2017, 5:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 27, 2017, 1:22 PM MST (20:22 UTC)
In effect from
Dec 28, 2017, 5:00 PM MST
Expired
Dec 28, 2017, 10:01 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2017-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2017-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1825 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

912 
WWUS75 KCYS 272022
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
122 PM MST Wed Dec 27 2017

...High Winds Continue for the Arlington Area Overnight...Become
More Widespread Friday...

WYZ106-116-117-281200-
/O.CAN.KCYS.HW.W.0045.000000T0000Z-171228T0000Z/
/O.NEW.KCYS.HW.A.0035.171229T0000Z-171230T0000Z/
Central Laramie Range and Southwest Platte County-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo,
Whitaker, Federal, and Horse Creek
122 PM MST Wed Dec 27 2017

...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from Thursday afternoon through Friday
afternoon. The High Wind Warning has been cancelled. 

* TIMING...Winds increasing through afternoon Thursday...becoming
  strong in the wind prone areas after 5 PM...continuing through
  Friday.
  

* WINDS...West to southwest 35 to 45 mph sustained with gusts to 
  65 mph. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles will encounter an increased risk of blow 
  overs. The combination of these winds and recent snow will 
  create patchy blowing snow that will reduce visibility and 
  cause snow or ice covered roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ110-281200-
/O.NEW.KCYS.HW.A.0035.171229T0000Z-171230T0000Z/
/O.EXT.KCYS.HW.W.0045.000000T0000Z-171228T1500Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
122 PM MST Wed Dec 27 2017

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM MST THURSDAY...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY AFTERNOON...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from Thursday afternoon through Friday
afternoon. 

* TIMING...Through 8 AM Thursday. After a brief lull in the winds
  Thursday morning and afternoon...winds are expected to increase
  again late Thursday afternoon and continue through Friday. Wind
  gusts of 60 to 70 mph have already been observed along
  Interstate 80 between mileposts 270 and 285 today and will
  continue overnight. 

* WINDS...West to southwest 35 to 45 mph sustained with gusts to 
  65 mph. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles will encounter an increased risk of blow 
  overs. The combination of these winds and recent snow will 
  create patchy blowing snow that will reduce visibility and 
  cause snow or ice covered roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ105-115-281200-
/O.NEW.KCYS.HW.A.0035.171229T1200Z-171230T0000Z/
Shirley Basin-Laramie Valley-
Including the cities of Medicine Bow, Shirley Basin, Bosler, 
and Laramie
122 PM MST Wed Dec 27 2017

...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from Friday morning through Friday 
afternoon. 

* TIMING...5 AM Friday through 5 PM Friday

* WINDS...West to Southwest winds 35 to 40 mph sustained with
  gusts to 60 mph.

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles will encounter an increased risk of blow 
  overs. The combination of these winds and recent snow will 
  create patchy blowing snow that will reduce visibility and 
  cause snow or ice covered roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
2 follow-up statements
208 
WWUS75 KCYS 280907
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
207 AM MST Thu Dec 28 2017

...Another Windy Period Upcoming for Much of Southeast Wyoming...

WYZ110-282300-
/O.CAN.KCYS.HW.A.0035.171229T0000Z-171230T0000Z/
/O.EXT.KCYS.HW.W.0045.000000T0000Z-171230T1300Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
207 AM MST Thu Dec 28 2017

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM MST SATURDAY...
...HIGH WIND WATCH IS CANCELLED...

The National Weather Service in Cheyenne has cancelled the High
Wind Watch. 

* TIMING...Through early Saturday morning. Winds may lull slightly
  today, before increasing significantly late tonight through 
  Friday night.

* WINDS...Southwest 30 to 40 mph sustained with gusts to 60 mph
  today. Gusts of 60 to 75 mph expected late Thursday night
  through Friday night. 

* IMPACTS...Mainly to transportation. Light weight and high
  profile vehicles will encounter an increased risk of blow overs.
  The combination of these winds and recent snow will create
  patchy blowing snow that will reduce visibility and cause snow
  or ice covered roads, especially during the overnight hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ106-116-117-282300-
/O.EXT.KCYS.HW.A.0035.171229T0100Z-171230T0100Z/
Central Laramie Range and Southwest Platte County-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo,
Whitaker, Federal, and Horse Creek
207 AM MST Thu Dec 28 2017

...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY
AFTERNOON...

* TIMING...Tonight and Friday. 

* WINDS...West to southwest 35 to 45 mph sustained with gusts to 
  65 mph. 

* IMPACTS...Mainly to transportation. Light weight and high
  profile vehicles will encounter an increased risk of blow overs.
  The combination of these winds and recent snow will create
  patchy blowing snow that will reduce visibility and cause snow
  or ice covered roads, especially during the overnight hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ105-115-282300-
/O.EXT.KCYS.HW.A.0035.171229T1300Z-171230T0100Z/
Shirley Basin-Laramie Valley-
Including the cities of Medicine Bow, Shirley Basin, Bosler, 
and Laramie
207 AM MST Thu Dec 28 2017

...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

* TIMING...Daytime on Friday.

* WINDS...West to southwest winds 35 to 40 mph sustained with 
  gusts to 60 mph. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles will encounter an increased risk of blow 
  overs. The combination of these winds and recent snow will 
  create patchy blowing snow that will reduce visibility and 
  cause snow or ice covered roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

HAHN
699 
WWUS75 KCYS 281701
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1001 AM MST Thu Dec 28 2017

...WIDESPREAD VERY STRONG WIND EVENT ACROSS SOUTHEAST WYOMING
TONIGHT THROUGH FRIDAY NIGHT...

WYZ106-116-117-290115-
/O.UPG.KCYS.HW.A.0035.171229T0100Z-171230T0100Z/
/O.EXB.KCYS.HW.W.0045.171229T0700Z-171230T0100Z/
Central Laramie Range and Southwest Platte County-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo,
Whitaker, Federal, and Horse Creek
1001 AM MST Thu Dec 28 2017

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST
FRIDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from midnight tonight to 6 PM MST
Friday. The High Wind Watch is no longer in effect. 

* TIMING...Tonight and Friday.

* WINDS...West to southwest 40 to 50 mph sustained with gusts to
  80 mph. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles will encounter an increased risk of blow 
  overs. The combination of these winds and recent snow will 
  create patchy blowing snow that will reduce visibility and 
  cause snow or ice covered roads, especially during the 
  overnight hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ105-115-290115-
/O.UPG.KCYS.HW.A.0035.171229T1300Z-171230T0100Z/
/O.EXB.KCYS.HW.W.0045.171229T0900Z-171230T0100Z/
Shirley Basin-Laramie Valley-
Including the cities of Medicine Bow, Shirley Basin, Bosler, 
and Laramie
1001 AM MST Thu Dec 28 2017

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 PM MST FRIDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 2 AM to 6 PM MST Friday. The
High Wind Watch is no longer in effect. 

* TIMING...Daytime on Friday.

* WINDS...West to southwest winds 35 to 40 mph sustained with 
  gusts to 60 mph. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles will encounter an increased risk of blow 
  overs. The combination of these winds and recent snow will 
  create patchy blowing snow that will reduce visibility and 
  cause snow or ice covered roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ110-290115-
/O.CON.KCYS.HW.W.0045.000000T0000Z-171230T1300Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
1001 AM MST Thu Dec 28 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY...

* TIMING...Through early Saturday morning. Winds may lull 
  slightly today, before increasing significantly late tonight 
  through Friday night. 

* WINDS...Southwest 30 to 40 mph sustained with gusts to 60 mph
  today. Gusts of 65 to 80 mph expected late tonight through 
  Friday night. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles will encounter an increased risk of blow 
  overs. The combination of these winds and recent snow will 
  create patchy blowing snow that will reduce visibility and 
  cause snow or ice covered roads, especially during the 
  overnight hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ107-108-118-119-290115-
/O.NEW.KCYS.HW.A.0036.171229T1500Z-171230T0100Z/
East Platte County-Goshen County-Central Laramie County-
East Laramie County-
Including the cities of Wheatland, Guernsey, Torrington, 
Cheyenne, and Pine Bluffs
1001 AM MST Thu Dec 28 2017

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from Friday morning through Friday
afternoon. 

* TIMING...8 AM Friday through 6 PM Friday

* WINDS...West winds of 35 to 40 mph sustained with gusts to 60
  mph.
  
* IMPACTS...Mainly to transportation. Light weight and high
  profile vehicles may encounter an increased risk of blow overs.
  The combination of these winds and recent snow will create
  patchy blowing snow that will reduce visibility and cause snow
  or ice covered roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Dec 27, 10:26 AM MST, 2 hours 56 minutes earlier.

Area forecast discussion, Dec 27, 10:26 AM MST, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1026 AM MST Wed Dec 27 2017

.UPDATE...
Issued at 805 AM MST Wed Dec 27 2017

Still seeing a few locations where we are getting reports of -20
windchills or below, but overall, temperatures are on the rise.
Decided to allow the Windchill Advisories and Warnings to expire
on time at 8AM this morning. Should be last day of very cold
temperatures for a few days...fingers crossed. Attention turning
to winds. Latest VWP for CYS showing winds right off the surface
of 50kts. If they get much higher...may need to add Laramie County
into the High Wind Warning. Will continue to monitor this
morning.

&&

.SHORT TERM...(Today through Thursday Night)
Issued at 425 AM MST Wed Dec 27 2017

Today...Forecast challenges center on the duration and areal
extent of high winds that are/will continue impacting portions of
southeast Wyoming today and potentially into Thursday. Wind gusts
have already reached 60-70 mph in the Arlington area overnight.
Visibilities dropped to around 1/2 mile for a time at the two
sites where wind gusts exceeded 65 mph. This area aligns well with
HRRR subsidence along the eastern slopes of the Snowies.
Elswhere, wind gusts have hovered 45-55 mph in the southern
Laramie Range and as expected still haven't materialized I-25
Chugwater-Wheatland just yet. Don't see any reason for these
trends to change thru the morning. Wheatland-Chugwater will likely
begin increasing once lee-trof slides east and mixing ensues
8-11A. The one potential fly in the ointment could be the Laramie
Valley. Forecast soundings and MOS guidances shows a brief period
early this afternoon where stronger winds aloft may mix to the
surface. Confidence wasn't high enough to add them, but day shift
will want to keep close watch. Will also need to keep an eye on
blowing snow in the southern Laramie Range today as well. Will
leave the High Wind Warnings unchanged. Wind chill products are on
track with widespread wind chill readings from -15 to -35F this
morning. Will likely be fine to drop these by around 8A.
Temperatures will be MUCH warmer today as the arctic air mass
retreats, allowing highs to climb into the 30s at most locales.

The main concern for tonight & Tuesday will be the potential for
high winds to continue periodically in the wind corridor. KCAG-
KCPR gradients remain above critical thresholds and H7 winds will
hover in the 45-55 knot range. It does appear marginal at this
point, so opted not to extend the High Wind Warning. Pending 12z
data and trends, day-shift may need to consider. Temperatures on
Thursday will be similar to today, with highs warming into the 30s
for everywhere except far northeast zones.

Confidence is higher in stronger winds returning again on
Thursday night as gradients and low-level wind progs inch up
again. For now continued to trend the forecast up during this
timeframe.

.LONG TERM...(Friday through Tuesday)
Issued at 425 AM MST Wed Dec 27 2017

Models still in some disagreement with the next arctic surge
dropping down the plains this weekend with the GFS still slower
than the EC by about a day. GFS also stronger, bringing a very
cold 1055mb high into the northern and central plains Sunday while
the EC is weaker and farther to the east. This also affects pcpn
with the GFS bringing snow to much of the CWA Saturday night while
the EC is dry. For now will favor the GFS but not as strong and
thus bring the arctic front back sw against the mtns Saturday
boding for a cold day Sunday. Mild on Friday and Saturday but
temps tricky over the plains depending on the position of the
arctic front. Should see a shot of snow Saturday night into
Sunday but not looking like a lot. Still on the cold side Monday
then warming Tuesday as the arctic airmass retreats to the east.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1023 AM MST Wed Dec 27 2017

Wyoming TAFS...VFR. Wind gusts from 38 to 42 knots through 00Z,
then wind gusting from 25 to 38 knots again after 15Z Thursday.

Nebraska TAFS...VFR.

&&

.FIRE WEATHER...
Issued at 425 AM MST Wed Dec 27 2017

A fairly long-duration windy period is taking shape across southeast
Wyoming for the latter half of the week. However, with existing
snowpack, fire weather concerns will be minimal. Another round of
accumulating snow and very cold temperatures will be possible again
in time for the weekend.

&&

.HYDROLOGY...
ISSUED AT 210 PM MDT FRI JUN 5 2015

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning until 5 PM MST this afternoon for WYZ106-110-
     116-117.

NE...None.
&&

UPDATE...GCC
SHORT TERM...SML
LONG TERM...ZF
AVIATION...RUBIN
FIRE WEATHER...SML
HYDROLOGY...ZF
Hazardous weather outlook, Dec 27, 4:29 AM MST, 8 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
429 AM MST Wed Dec 27 2017

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
281100-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-East Platte County-Goshen County-
Central Laramie County-East Laramie County-
429 AM MST Wed Dec 27 2017

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Very cold temperatures will be over the area this morning and with
even a light breeze wind chills will be dangerously low.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The next surge of very cold arctic air may arrive Saturday along
with some light snow.

.Spotter information statement...

Spotter activation will not be needed.

WYZ103>105-109-111>115-281100-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Carbon County-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-
429 AM MST Wed Dec 27 2017

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Gusty westerly winds are expected today with gusts over 45 mph in
some spots. This could produce patchy blowing and drifting snow.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

WYZ106-110-116-117-281100-
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
429 AM MST Wed Dec 27 2017

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Strong westerly winds are expected over the area today. Some gusts
over 60 mph are possible especially in wind-prone areas such as
along Interstate 80 around Arlington and along Interstate 25 between
chugwater and Wheatland. Some blowing snow may accompany these
winds as well.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Dec 27, 10:30 AM MST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1030 AM MST WED DEC 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     NON-TSTM WND GST 14 WSW CHEYENNE         41.07N 105.04W
12/27/2017  E59.00 MPH       LARAMIE            WY   MESONET

            EMKAYW UPR SITE.

1005 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/27/2017  M61.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON WYDOT SITE.

&&

BUZZ
Local storm report, Dec 27, 12:39 PM MST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1239 PM MST WED DEC 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND GST 15 NNE CENTENNIAL       41.50N 106.00W
12/27/2017  M58.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            STROUSS HILL WYDOT SITE.

1210 PM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
12/27/2017  M59.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            WAGONHOUND WYDOT SITE.

1215 PM     NON-TSTM WND GST 14 NE CENTENNIAL        41.44N 105.92W
12/27/2017  M59.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            QUEALY DOME WYDOT SITE.

&&

BUZZ
Local storm report, Dec 27, 1:03 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
103 PM MST WED DEC 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/27/2017  M61.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON WYDOT SITE.

&&

BUZZ

Nearby

High Wind Watches in Wyoming, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.